Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 859531, 8 pages
http://dx.doi.org/10.1155/2013/859531
Research Article

A Generalization of Prešić Type Mappings in 0-Complete Ordered Partial Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli, Sanwer Road, Indore 453331, India
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 25 July 2013; Accepted 13 August 2013

Academic Editors: G. Liu and S. A. Marano

Copyright © 2013 Satish Shukla and Stojan Radenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to prove some coincidence and common fixed point results for mappings satisfying Prešić type contraction condition in 0-complete ordered partial metric spaces. The results proved in this paper generalize and extend the results of Prešić and Matthews in 0-complete ordered partial metric spaces. Some examples are included which show that the generalization is proper.